Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012, Article ID 537474, 15 pages
http://dx.doi.org/10.1155/2012/537474
Research Article

Testing Homogeneity in a Semiparametric Two-Sample Problem

1Department of Statistics and Actuarial Science, School of Finance and Statistics, East China Normal University, Shanghai 200241, China
2Department of Statistics and Actuarial Science, University of Waterloo, Waterloo, ON, Canada N2L 3G1
3Department of Mathematics and Statistics, York University, Toronto, ON, Canada M3J 1P3

Received 18 November 2011; Accepted 24 January 2012

Academic Editor: Yongzhao Shao

Copyright © 2012 Yukun Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Qin and K. Y. Liang, “Hypothesis testing in a mixture case-control model,” Biometrics, vol. 67, pp. 182–193, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J. Zhang, “Powerful two-sample tests based on the likelihood ratio,” Technometrics, vol. 48, no. 1, pp. 95–103, 2006. View at Publisher · View at Google Scholar
  3. J. A. Anderson, “Multivariate logistic compounds,” Biometrika, vol. 66, no. 1, pp. 17–26, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. Lancaster and G. Imbens, “Case-control studies with contaminated controls,” Journal of Econometrics, vol. 71, no. 1-2, pp. 145–160, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Y. Fu, J. Chen, and J. D. Kalbfleisch, “Modified likelihood ratio test for homogeneity in a two-sample problem,” Statistica Sinica, vol. 19, no. 4, pp. 1603–1619, 2009. View at Google Scholar · View at Zentralblatt MATH
  6. A. B. Owen, “Empirical likelihood ratio confidence intervals for a single functional,” Biometrika, vol. 75, no. 2, pp. 237–249, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. B. Owen, “Empirical likelihood ratio confidence regions,” The Annals of Statistics, vol. 18, no. 1, pp. 90–120, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. P. Hall and B. La Scala, “Methodology and algorithms of empirical likelihood,” International Statistical Review, vol. 58, pp. 109–127, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. T. DiCiccio, P. Hall, and J. Romano, “Empirical likelihood is Bartlett-correctable,” The Annals of Statistics, vol. 19, no. 2, pp. 1053–1061, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Qin and J. Lawless, “Empirical likelihood and general estimating equations,” The Annals of Statistics, vol. 22, no. 1, pp. 300–325, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. E. Ahmed, A. Hussein, and S. Nkurunziza, “Robust inference strategy in the presence of measurement error,” Statistics & Probability Letters, vol. 80, no. 7-8, pp. 726–732, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. Chen and P. Li, “Hypothesis test for normal mixture models: the EM approach,” The Annals of Statistics, vol. 37, no. 5, pp. 2523–2542, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. P. Li, J. Chen, and P. Marriott, “Non-finite Fisher information and homogeneity: an EM approach,” Biometrika, vol. 96, no. 2, pp. 411–426, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. Chen, “Penalized likelihood-ratio test for finite mixture models with multinomial observations,” The Canadian Journal of Statistics, vol. 26, no. 4, pp. 583–599, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J. R. Weeks and R. J. Collins, “Primary addiction to morphine in rats,” Federation Proceedings, vol. 30, p. 277, 1971. View at Google Scholar
  16. D. D. Boos and C. Brownie, “Mixture models for continuous data in dose-response studies when some animals are unaffected by treatment,” Biometrics, vol. 47, pp. 1489–1504, 1991. View at Publisher · View at Google Scholar